# SDR CALA2023062602016

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 107,136 hours, 10,955 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Precooler
- Part number: 23419921
- Part serial: 0375
- Condition: Cracked
- Location: #1 Eng..
- Part time: 57,906 hours, 6,228 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF LOUD PNEUMATIC LEAK COMING FROM #1 ENGINE EXHAUST. INSPECTD AND FOUND PNEUMATIC LEAK COMING FROM #1 ENG PRE-COOLER. NEEDS PRECOOLER.  PN 2341992-1 APPROX 5-6 INCH CRACK IN #1 ENGINE PRECOOLER.
